| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
Inflation Problem (1310); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user that prior to use, the cardiosave intra-aortic balloon pump (iabp) did not inflate balloon.There was no patient involvement.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that unit had power up test fail# 15.Pim was disassembled and checked.Unit was calibrated.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.